# SDR A6WA200360002

- Difficulty date: March 8, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- Engine: Lyc ALF502*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597404
- Part serial: 5215
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 8,199 hours, 9,594 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FORWARD CARGO BAY B LOOP ON NR 1 DETECTOR FAILED (POSITION 1FW).  MAINTENANCE REMOVED AND REPLACED NR 1 SMOKE DETECTOR, OPERATIONAL TEST GOOD.
